I started to get hives. The are red and they appear and disappear. I only itch in some places when it started. The doctor put me on Claritin and Hydrixyzine HCL 25 MG. That didn'd work and now he has me taking Methlprednisolone 4MG tabtri. It came in a pack to take for six days. I feel as if I have gotten worse. I have bruses on my legs. I'm not sure if it is from scatching. I noticed that they feel very hot when the hives come out. My face and neck became very red today and than went away. I have been getting headaches. I felt pain in my back. The other day I woke up and my left hand felt numb at the finger tips. I'm 42 years old and I never had hives before. I don't drink or smoke or stay up late at nights. I find that I have not been sleeping very well. I wake up in the middle of the night and I can't get back to sleep. Today at work I felt very hot, more so in my face.I have been under a lot of stress but I didn't think stress could do all this to me. What do you think is the matter with me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.